# SDR DALA2023091907711

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 UPPER HALF FUSELAGE, UNDER FLOOR BETWEEN BS 1640 AND LBL 9 FLOOR BEAM WITH CORROSION. CORRECTIVE ACTION: CORROSION IN PREVIOUS REPAIR AT UPPER HALF FUSELAGE, UNDER FLOOR BETWEEN BS 1640 AND LBL 9 FLOOR BEAM, AT WERE EVALUATED AND FOUND OUT OF LIMITS AS FOLLOWS IT IS REPAIRED BY CHANGING PARTS OF THE BEAM I.A.W B757-200 SRM 51-40-02 AND SRM 53-00-51. (2974436)
